Un calcul d'anneaux de déformations potentiellement Barsotti--Tate

Abstract : Let F be an unramified extension of Qp. The first aim of this work is to develop a purely local method to compute the potentially Barsotti-Tate deformations rings with tame Galois type of irreducible two-dimensional representations of the absolute Galois group of F. We then apply our method in the particular case where F has degree 2 over Q_p and determine this way almost all these deformations rings. In this particular case, we observe a close relationship between the structure of these deformations rings and the geometry of the associated Kisin variety. As a corollary and still assuming that F has degree 2 over Q_p, we prove, except in two very particular cases, a conjecture of Kisin which predicts that intrinsic Galois multiplicities are all equal to 0 or 1.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00944666
Contributor : Xavier Caruso <>
Submitted on : Tuesday, February 11, 2014 - 12:35:00 AM
Last modification on : Monday, February 11, 2019 - 1:10:13 AM
Document(s) archivé(s) le : Monday, May 12, 2014 - 1:30:14 AM

Files

calculdef.pdf
Files produced by the author(s)

Identifiers

Citation

Xavier Caruso, Agnès David, Ariane Mézard. Un calcul d'anneaux de déformations potentiellement Barsotti--Tate. Transactions of the American Mathematical Society, American Mathematical Society, 2018, 370 (9), pp.6041-6096. ⟨10.1090/tran/6973⟩. ⟨hal-00944666⟩

Share

Metrics

Record views

483

Files downloads

235